Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (4240 KB) | Table of Contents | PRIMS summary
Volume 23, Issue 5, 1987, pp. 841–879
DOI: 10.2977/prims/1195176035

Hodge Modules, Equlvarlant K-Theory and Hecke Algebras

Toshiyuki Tanisaki[1]

(1) Mathematical Institute, Tohoku University, Aoba, 980-8578, SENDAI, JAPAN

No abstract available for this article.

No keywords available for this article.

Tanisaki Toshiyuki: Hodge Modules, Equlvarlant K-Theory and Hecke Algebras. Publ. Res. Inst. Math. Sci. 23 (1987), 841-879. doi: 10.2977/prims/1195176035